MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL

W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Model Number BXA075902A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.Concomitant medical products and therapy dates: tylenol 325mg, asa 81mg, atenolol 25mg, mvi, zocor 20mg.
 
Event or Problem Description
On (b)(6) 2021 the patient underwent endovascular treatment of a thoracoabdominal aortic aneurysm using gore® excluder® thoracoabdominal branch endoprostheses (tambe) and gore® viabahn® vbx balloon expandable endoprostheses (vbx) in the (b)(6)study.On (b)(6) 2021 the patient was discharged.On (b)(6) 2021 one month post-op cta imaging revealed a type iii endoleak between the tambe device and the gore® viabahn® vbx balloon expandable endoprosthesis in the patient's left renal artery.It was reportedly suspected that the type iii endoleak was related to inadequate overlap of the devices into the patient's left renal artery.It was reported that the device overlap was too short.On (b)(6) 2021 a left brachial cutdown, second order cannulation of the patient's left renal artery, and a selective left renal angiogram were performed.The physician performed left renal artery angioplasty, and an additional vbx device was placed.It was the opinion of the physician that the patient would benefit from an extension of the left renal stent for branch stability at a later date.There were no further reported issues.The patient tolerated the intervention.
 
Additional Manufacturer Narrative
H.6.Investigation findings: code 213 - the review of the manufacturing paperwork verified that the lots involved in this event met all pre-release specifications.B.5.Description of event: correction made to date of endoleak identification from (b)(6) 2021 to (b)(6) 2021.B.3.Date of event remains unchanged.H.6.Investigation findings: code 3233 updated to code 213.H.6.Investigation conclusions: code 11 updated to code 4311.
 
Event or Problem Description
Correction: one month post-op cta imaging and identification of the type iii endoleak occurred on (b)(6), 2021.

Brand Name
GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL ECHO RIDGE B/P
3250 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
jenna lopez
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key13211327
Report Number2017233-2022-02661
Device Sequence Number1686638
Product Code PRL
UDI-Device Identifier00733132637294
UDI-Public00733132637294
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberBXA075902A
Device Catalogue NumberBXA075902A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2021
Supplement Date Received by Manufacturer01/21/2022
Initial Report FDA Received Date01/10/2022
Supplement Report FDA Received Date02/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight65 KG
Patient EthnicityNon Hispanic
Patient RaceWhite